# SDR CA130726017

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,971 hours
- Engine: Pwa PT6T3B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 312048401
- Condition: Shorted
- Location: Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 POWER SECTION ITT INDICATION DROPPED TO ZERO & REMAINED THERE.  T5 THERMOCOUPLE HARNESS TESTED & FOUND TO BE AN OPEN CIRCUIT.
